# SDR USAA000959

- Difficulty date: June 26, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 4 INCHES BY 3 INCHES, STATION 1006 AT STRINGER 18 AND 19 RIGHT SIDE.  CORROSION LEVEL 2, TASK NR C53-206-01.  CUT FRAME AND REPLACED PER SRM 51-20-05, SRM 51-40, SRM 53-00-07 FIG 201.  (M)
